# SDR A6WA200740696

- Difficulty date: December 10, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CLIP AT FS 621.0 TO FS 625.0 IS CRACKED.  INTERCOSTAL CLIP AT FS 621.0 TO FS 625.0 LT REPLACED IAW SRM 51-42-20.  (K)
